| Catalog Number |
ROB10025 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during cori assisted tha surgery, many issues happened with hip on cori registration.Attempted replacing the console and then, trying a new camera.With the camera, could see the spheres, but nothing advanced the system to collect.The procedure was resumed, without delay, with a change in surgical technique: manual procedure.No further complications were reported.
Additional Manufacturer Narrative
The real intelligence tracking camera, part number rob10025, serial number (b)(6), was returned for evaluation.A visual inspection was performed.The complaint camera front panel light was blinking red and making a continuous beeping sound.The reported problem was confirmed with a functional evaluation.The complaint camera was connected to a test monitor and console.A camera firmware update failed to initialize.A shock sensor reset was performed but failed to correct the problem.In camera diagnostics, the complaint camera failed to connect to the console.These failures are due to a shock sensor trigger caused by a dead battery.A complaint history review was performed by part number and similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing records indicates the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause for the reported complaint is due to a drained camera battery as a result of extended storage.As a part of corrective action, a change has been made to the manufacturing process.The failure mode will continue to be monitored through complaint investigation and trended through post market surveillance activities.Should any additional information be received the complaint will be reopened.